# SDR UALA2012050802671

- Difficulty date: May 5, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 83,589 hours, 13,398 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Condition: Cracked
- Location: Bs 246 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 246 FLOORBEAM VERTICAL STIFFENER ON FWD SIDE AT RBL 16 CRACKED IN RADIUS.  FABRICATED AND REPLACED VERTICAL STIFFENER, REPAIRED AFT MOUNTING BRACKET AND PULLEY BRACKET PER SRM'S.  OPS CHECKED GOOD PER AMM.  MAJOR REPAIR
